BibTeX record journals/dm/DingO96

download as .bib file

@article{DBLP:journals/dm/DingO96,
  author    = {Guoli Ding and
               Bogdan Oporowski},
  title     = {On tree-partitions of graphs},
  journal   = {Discrete Mathematics},
  volume    = {149},
  number    = {1-3},
  pages     = {45--58},
  year      = {1996},
  url       = {https://doi.org/10.1016/0012-365X(94)00337-I},
  doi       = {10.1016/0012-365X(94)00337-I},
  timestamp = {Sun, 28 May 2017 13:25:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/DingO96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics